Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Burning sensation when urinating with stone in kidney

67 yrs male button turp done 4/12/11 .Burning urine all the time ,have many blood clots .Was taken to E/R two weeks ago ,clots blocking urine flow , bladder flushed .Have used three type s of antibiotics nothing stops this burning.Also two small kidney stones in each kidney.what should i do? Burning still when urinating.Weight 183 health good.
Asked On : Mon, 30 May 2011
Answers:  2 Views:  438
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
there are various reasons for recurrent clot retention following TURP. Most common causes include infection and incomplete resection. You will need a urine culture test and an ultrasound examination to confirm the same> if the cause of secondary haemorrhage is infection , it is treated with antibiotics, else redo TUR maybe required.
Answered: Fri, 3 Feb 2012
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.At times after this kind of surgery this can happen.Please ask you doctor about urine alkaline liquids,this liquid helps in reducing burning during urination.During procedure due to use of instruments this mucosa of the urinary tract got sensitized in some case and this give rise to burning.Avoid liquids that are acidic in nature like cold drinks,citrus juices etc.bye.
Answered: Mon, 30 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor